Anders S. Buch's Papers

Frobenius morphisms modulo p^2   (ps, ps.gz, pdf)
(with J. F. Thomsen, N. Lauritzen and V. Mehta) C. R. Acad. Sci. Paris 322 (1996), 69-72.

The Frobenius morphism on a toric variety   (ps, ps.gz, pdf)
(with J. F. Thomsen, N. Lauritzen and V. Mehta), Tôhoku Math. J. 49 (1997), 355-366.

Chern class formulas for quiver varieties   (ps, ps.gz, pdf)
(with W. Fulton), Invent. Math. 135 (1999), 665-687.

Chern class formulas for degeneracy loci   (ps, ps.gz, pdf)
Extended abstract in Proc. Formal Power Series and Alg. Combinatorics, Fields Institute (1998), 103-113.

The saturation conjecture (after A. Knutson and T. Tao)   (ps, ps.gz, pdf)
With an appendix by William Fulton. Enseign. Math. (2) 46 (2000), 43-60.

Combinatorics of Degeneracy Loci   (ps, ps.gz, pdf)
A dissertation submitted to the faculty of the Division of the Physical Sciences, The University of Chicago, 1999.

On a conjectured formula for quiver varieties   (ps, ps.gz, pdf)
J. Algebraic Combin. 13 (2001), 151-172.

Stanley symmetric functions and quiver varieties   (ps, ps.gz, pdf)
J. Algebra 235 (2001), 243-260.

A Littlewood-Richardson rule for the K-theory of Grassmannians   (ps, ps.gz, pdf)
Acta Math., 189 (2002), 37-78.

Grothendieck classes of quiver varieties   (ps, ps.gz, pdf)
Duke Math. J. 115 (2002), no. 1, 75-103.

Quantum cohomology of Grassmannians   (ps, ps.gz, pdf)
Compositio Math. 137 (2003), 227-235.

A direct proof of the quantum version of Monk's formula   (ps, ps.gz, pdf)
Proc. Amer. Math. Soc. 131 (2003), no. 7, 2037-2042.

Gromov-Witten invariants on Grassmannians   (ps, ps.gz, pdf)
(with A. Kresch and H. Tamvakis), J. Amer. Math. Soc. 16 (2003), 901-915.

Littlewood-Richardson rules for Grassmannians   (ps, ps.gz, pdf)
(with A. Kresch and H. Tamvakis), Adv. Math. 185 (2004), 80-90.

Schubert polynomials and quiver formulas   (ps, ps.gz, pdf)
(with A. Kresch, H. Tamvakis, and A. Yong), Duke Math. J. 122 (2004), 125-143.

Quantum cohomology of partial flag manifolds   (ps, ps.gz, pdf)
Trans. Amer. Math. Soc. 357 (2005), 443-458.

Grothendieck polynomials and quiver formulas   (ps, ps.gz, pdf)
(with A. Kresch, H. Tamvakis, and A. Yong), Amer. J. Math. 127 (2005), 551-567.

Alternating signs of quiver coefficients   (ps, ps.gz, pdf)
J. Amer. Math. Soc. 18 (2005), 217-237.

Specializations of Grothendieck polynomials   (ps, ps.gz, pdf)
(with R. Rimányi), C. R. Acad. Sci. Paris, Ser. I 339 (2004), 1-4.

Positivity of quiver coefficients through Thom polynomials   (ps, ps.gz, pdf)
(with L. Fehér and R. Rimányi), Adv. Math. 197 (2005), 306-320.

Quiver coefficients are Schubert structure Constants   (ps, ps.gz, pdf)
(with F. Sottile and A. Yong), Math. Res. Lett. 12 (2005), 567-574.

Combinatorial K-theory   (ps, ps.gz, pdf)
Topics in cohomological studies of algebraic varieties, Trends Math., Birkhauser, Basel, 2005, pp. 87-103.

Eigenvalues of Hermitian matrices with positive sum of bounded rank   (ps, ps.gz, pdf)
Linear Algebra Appl. 418 (2006), 480-488.

Stable Grothendieck polynomials and K-theoretic factor sequences   (ps, ps.gz, pdf)
(with A. Kresch, M. Shimozono, H. Tamvakis, and A. Yong), Math. Annalen 340 (2008), 359-382.

A formula for non-equioriented quiver orbits of type A   (ps, ps.gz, pdf)
(with R. Rimányi), J. Algebraic Geom. 16 (2007), 531-546.

Quiver coefficients of Dynkin type   (ps, ps.gz, pdf)
Michigan Math. J. 57 (2008), 93-120.

Quantum Pieri rules for isotropic Grassmannians   (ps, ps.gz, pdf)
(with A. Kresch and H. Tamvakis), Invent. Math. 178 (2009), 345-405.

Quantum K-theory of Grassmannians   (ps, ps.gz, pdf)
(with L. Mihalcea), Duke Math. J. 156 (2011), 501-538.

A Giambelli formula for isotropic Grassmannians   (ps, ps.gz, pdf)
(with A. Kresch and H. Tamvakis), to appear in Selecta Math.

Quantum Giambelli formulas for isotropic Grassmannians   (ps, ps.gz, pdf)
(with A. Kresch and H. Tamvakis), Math. Ann. 354 (2012), 801-812.

Pieri rules for the K-theory of cominuscule Grassmannians   (ps, ps.gz, pdf)
(with Vijay Ravikumar), J. Reine Angew. Math. 668 (2012), 109-132.

Finiteness of cominuscule quantum K-theory   (ps, ps.gz, pdf)
(with P.-E. Chaput, L. Mihalcea, and N. Perrin), Ann. Sci. Ec. Norm. Super. (4) 46 (2013), 477-494.

A Giambelli formula for even orthogonal Grassmannians   (ps, ps.gz, pdf)
(with A. Kresch and H. Tamvakis), to appear in J. Reine Angew. Math.

Curve neighborhoods of Schubert varieties   (ps, ps.gz, pdf)
(with L. Mihalcea), J. Differential Geom. 99 (2015), 255-283.

K-theory of minuscule varieties   (ps, ps.gz, pdf)
(with M. Samuel), to appear in J. Reine Angew. Math.

Rational connectedness implies Finiteness of quantum K-theory   (ps, ps.gz, pdf)
(with P.-E. Chaput, L. Mihalcea, and N. Perrin), Asian J. Math 20 (2016), 117-122.

Projected Gromov-Witten varieties in cominuscule spaces   (ps, ps.gz, pdf)
(with P.-E. Chaput, L. Mihalcea, and N. Perrin), preprint.

The puzzle conjecture for the cohomology of two-step flag manifolds   (ps, ps.gz, pdf)
(with A. Kresch, K. Purbhoo, H. Tamvakis), to appear in J. Algebraic Combin.

Mutations of puzzles and equivariant cohomology of two-step flag varieties   (ps, ps.gz, pdf)
Ann. of Math. (2) 182 (2015), 173-220.

A Chevalley formula for the equivariant quantum K-theory of cominuscule varieties   (ps, ps.gz, pdf)
(with P.-E. Chaput, L. Mihalcea, and N. Perrin), preprint.

Euler characteristics of cominuscule quantum K-theory   (ps, ps.gz, pdf)
(with S. Chung), preprint.